Per citar aquest document: http://ddd.uab.cat/record/38723
The Lions's problem for Gustavsson-Peetre functor.
Bereznoi, E. I.
Mastylo, M.

Data: 1990
Resum: The problem of coincidence of the interpolation spaces obtained by use of the interpolation method of Gustavsson-Peetre generated by (parameters) quasi-concave functions is investigated. It is shown that a restriction of this method to the class of all non-trivial Banach couples gives different interpolation spaces whenever two different parameters satisfying some conditions are used.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 1 (1990) p. 175-179, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37621
DOI: 10.5565/37621


5 p, 135.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-11, darrera modificació el 2017-05-24



   Favorit i Compartir